On Nash theorem
Acta Universitatis Carolinae. Mathematica et Physica, Tome 43 (2002) no. 2, pp. 51-65
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2002_43_2_a4,
author = {Kulpa, W{\l}adys{\l}aw and Szyma\'nski, Andrzej},
title = {On {Nash} theorem},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {51--65},
year = {2002},
volume = {43},
number = {2},
mrnumber = {1979558},
zbl = {1057.54029},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2002_43_2_a4/}
}
Kulpa, Władysław; Szymański, Andrzej. On Nash theorem. Acta Universitatis Carolinae. Mathematica et Physica, Tome 43 (2002) no. 2, pp. 51-65. http://geodesic.mathdoc.fr/item/AUCMP_2002_43_2_a4/